# SDR AALA2009033100004

- Difficulty date: March 31, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- Aircraft time: 53,658 hours, 27,469 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LOSS OF RT HYDRAULIC SYSTEM. EMERGENCY DECLARED LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT ENGINE DRIVEN PUMP ADN FILTERS.  SECURED LOOSE B-NUT.  SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
